Periods of integrals for SU(n,1)
Compositio Mathematica, Volume 50 (1983) no. 1, pp. 3-63.
@article{CM_1983__50_1_3_0,
     author = {Kudla, Stephen S.},
     title = {Periods of integrals for $SU(n, 1)$},
     journal = {Compositio Mathematica},
     pages = {3--63},
     publisher = {Martinus Nijhoff Publishers},
     volume = {50},
     number = {1},
     year = {1983},
     zbl = {0529.10030},
     mrnumber = {719066},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1983__50_1_3_0/}
}
TY  - JOUR
AU  - Kudla, Stephen S.
TI  - Periods of integrals for $SU(n, 1)$
JO  - Compositio Mathematica
PY  - 1983
DA  - 1983///
SP  - 3
EP  - 63
VL  - 50
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1983__50_1_3_0/
UR  - https://zbmath.org/?q=an%3A0529.10030
UR  - https://www.ams.org/mathscinet-getitem?mr=719066
LA  - en
ID  - CM_1983__50_1_3_0
ER  - 
%0 Journal Article
%A Kudla, Stephen S.
%T Periods of integrals for $SU(n, 1)$
%J Compositio Mathematica
%D 1983
%P 3-63
%V 50
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1983__50_1_3_0
Kudla, Stephen S. Periods of integrals for $SU(n, 1)$. Compositio Mathematica, Volume 50 (1983) no. 1, pp. 3-63. http://archive.numdam.org/item/CM_1983__50_1_3_0/

[1] G. Anderson: Theta functions and holomorphic differential forms on compact quotients of bounded symmetric domains. Thesis, Princeton University 1980. | Zbl

[2] A.N. Andrianov and G.N. Maloletkin: Behavior of theta series of degree n under modular substitutions. Math. USSR Izvestija 39 (1975) 227-241. | Zbl

[3] A. Ash, D. Mumford, M. Rapapport and Y. Tai: Smooth Compactifications of locally symmetric varities. Math. Sci. Press. Brookline, Mass. 1975. | MR | Zbl

[4] S. Gelbart: Examples of dual reductive pairs. Proc. Symp. Pure Math. 33 part 1 (1979) 287-296. | MR | Zbl

[5] E. Hecke: Zur theorie der elliptischen modulfunktionen. Math. Annalen 97 (1926) 210-242. | JFM

[6] E. Hecke: Bestimmung der perioden gewisser integrale durch die theorie der Klassenkörpern. Math. Zeit. 28 (1928) 708-727. | JFM | MR

[7] R. Howe and I.I. Piatetski-Shapiro: Some examples of automorphic forms on Sp 4. To appear. | MR | Zbl

[8] R. Howe: Invariant theory and duality for classical groups over finite fields. Preprint.

[9] R. Howe: θ-series and invariant theory. Proc. Symp. Pure Math. 33 part 1 (1976) 275-285. | Zbl

[10] S. Kudla and J. Millson: Geodesic cycles and the Weil representation I; Quotients of hyperbolic space and Siegel modular forms. Comp. Math. 45 (1982) 207-271. | Numdam | MR | Zbl

[11] S. Kudla: Holomorphic Siegel modular forms associated to SO(n, 1). Math. Annalen 256 (1981) 517-534. | MR | Zbl

[12] S. Kudla: On the integrals of certain singular theta functions. J. Fac. Sci. Univ. Tokyo. Sec. IA, 28 (1982) 439-463. | MR | Zbl

[13] I. Satake: Holomorphic imbeddings of symmetric domains into a Siegel space. Amer. J. Math. 87 (1965) 425-461. | MR | Zbl

[14] G. Shimura: On canonical models of arithmetic quotients of bounded symmetric domains. Ann. Math. 91 (1970) 144-222. | MR | Zbl

[15] G. Shimura: On the Fourier coefficients of modular forms of several variables. Göttingen, Nachr. Akad, Wiss. (1975) 261-268. | MR | Zbl

[16] G. Shimura: Theta functions with complex multiplication. Duke Math. J. 43 (1976) 673-696. | MR | Zbl

[17] G. Shimura: The arithmetic of automorphic forms with respect to a unitary group. Ann. Math. 107 (1978) 569-605. | MR | Zbl

[18] N. Wallach: L2-automorphic forms and cohomology classes on arithmetic quotients of SU(p, q). Preprint. | Zbl